MURAL - Maynooth University Research Archive Library



    Simultaneous Diophantine approximation in two metrics and the distance between conjugate algebraic numbers in C × Q p


    Budarina, Natalia and Dickinson, Detta (2012) Simultaneous Diophantine approximation in two metrics and the distance between conjugate algebraic numbers in C × Q p. Indagationes Mathematicae, 23 (1-2). pp. 32-41. ISSN 0019-3577

    [img]
    Preview
    Download (1MB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    A lower bound for the number of integer polynomials which simultaneously have “close” complex roots and “close” p-adic roots is obtained.

    Item Type: Article
    Keywords: Diophantine approximation; Root separation;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 4837
    Identification Number: https://doi.org/10.1016/j.indag.2011.09.012
    Depositing User: Dr. Detta Dickinson
    Date Deposited: 19 Mar 2014 16:20
    Journal or Publication Title: Indagationes Mathematicae
    Publisher: Royal Netherlands Academy of Arts and Sciences (KNAW)
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year